# SDR CALA2019011300072

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 75,340 hours, 10,549 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: D

## Discrepancy

FWD IFE COOLING EICAS S "FORWARD COOLING SYSTEM FAN FAILURE, ACTUAL SMOKE DETECTED, IFE CARD FAILURE, OR INBOARD SHUTOFF VALVE FAILED CLOSED." FWD IFE COOLING STATUS MSG. PERFORMED IFE COOLING CIRCUIT CARD BITE PER AMM 21-58-67-404-018, NO FAULTS FOUND AT THIS TIME.
